# SDR USAA2011072200005

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,671 hours, 16,668 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4142
- Condition: Leaking
- Location: Apu Bay
- Part time: 5,423 hours, 2,616 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT TURNED PACKS ON AND PUNGENT ODOR FILLED AIRCRAFT.  MAINTENANCE FOUND APU TO BE THE SOURCE OF THE ODOR.  REMOVED AND REPLACED THE APU.
